Chaos and topological conjugation of generalized discrete dynamical system

Xiaoqian Song, Liangwei Wang, Jinkui Liu

Abstract


In this paper, by introducing several new concepts, Chaos and topological conjugation of generalized discrete dynamical system are discussed. We show that generalized discrete dynamical system has similar properties as in the case of classical discrete dynamical system. Moreover, we provide a sufficient condition for chaos in the sense of modified Devaney of generalized discrete dynamical system. These results further extend the scope of the research on discrete dynamical system and generalize the existing results to a very general case.

Full Text: PDF

How to Cite this Article:

Xiaoqian Song, Liangwei Wang, Jinkui Liu, Chaos and topological conjugation of generalized discrete dynamical system, Advances in Fixed Point Theory, Vol 2, No 2 (2012), 146-156

Copyright © 2012 Xiaoqian Song, Liangwei Wang, Jinkui Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.